# SDR SIMA20170127001

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 39,780 hours, 36,293 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermostat
- Part number: 8166248
- Part serial: 200102123
- Condition: Failed
- Location: Fan Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURINB CLIMB BELOW 10,000 IN ICICNG CONDITIONS, RECEIVED BLEED 1 OVTEMP WOULD STAY ON A FEW SECONDS THEN GO OFF AND THEN REPEAT.  STAYED OFF AFTER AOM 1 CHECKLIST.  REMOVED AND REPLACED THE NR 1 FAN AIR CONTROL THERMOSTAT IAW AMM 36-11-06.  PERFORMED AIR BLEED OPERATIONAL TEST IAW AMM 36-00-00. OPERATIONAL CHECKED  GOOD.
